# SDR UIEA2020051100997

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,629 hours, 21,355 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING APU FAILED TO START TWICE.( PERFORMED APU CONTROL UNIT BITE TEST REF AMM 49-61-05-742-027. NO FAULTS FOUND. APU STARTS NORMAL ON GROUND. OK FOR RTS. )
